# SDR CALA2024022600541

- Difficulty date: February 24, 2024
- Submitted: February 26, 2024
- Operation: Air carrier
- Aircraft: N17105
- Make and model: Boeing 757224
- Aircraft serial: 27295
- Aircraft time: 107,450 hours, 25,255 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 148N920316
- Condition: Corroded
- Location: Bs 1862
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXFOLIATION CORROSION AT STA 1862 BELOW ELEVATOR AUTOPILOT SERVOS ON WEB SHELF. REMOVED AND REPLACED WEB PLATE P/N 148N9203-16 AT STA 1862 B/W R BL30 TO LBL30 IAW SRM 51-40-02 AND DWG 148N9203. REINSTALLED 4EA FITTINGS FROM STA 1862 IAW SRM 51-40-02. PERFORMED RII INSPECTION
